# SDR FDEA201009263722

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788203
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT- SEAT TRACK 2R AT FRAME 61 HAS ONE EACH ELONGATED, SCALLOP MEASURING .991".   R & R SEAT TRACK SECTION NR 2R BETWEEN FRAMES 59-61.
